# SDR R61A201806130685

- Difficulty date: June 13, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PANEL WAS CORRODED.  REMOVED AND REPLACED THE CENTER FUSELAGE III, LT SHEAR PANEL AT FRAMES 87-88 IAW SRM 51-40-08, APPLIED TOPCOAT IAW SRM 51-23-06.
